# SDR DL75E091198

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 70,085 hours, 32,982 cycles
- Engine: Pwa PW2037
- Engine time: 29,679 hours, 12,327 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7836001807
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON LT ENGINE START, NO LIGHT OFF, NO FUEL FLOW STATUS MSG.  L ENG PRI CONT, L ENG SEC CONT, L ENG OIL PRESS STATUS MSGS.  REMOVED AND REPLACED LEFT EEC PER M/M, CKS GOOD.  RAN ENGINE, NO MSG FAULTS.
